# SDR AALA201605139006

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 47,161 hours, 27,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757065001100
- Part serial: TS2379
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  RT WING INBD TE FLAP, TE HAS A 4 INCH CRACK 78" FROM THE INBD EDGE & EVIDENCE OF DELAMINATION.  REPAIRED FLAP IAW SRM 57-52-00-201.
